# SDR ASOA04531

- Difficulty date: July 27, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R3117171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CLIPS AT FS 484, LBL 27 AND RBL 27 AND LBL 36 AND RBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE CLIPS AT FS 484, LBL 27 AND RBL 27 AND REPAIRING THE CLIPS AT FS 484, LBL 36 AND RBL 36 IAW ASA EO 600-53-0098.  (M)
